# SDR HEEA080138

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 14,045 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Filter
- Part number: 3034508WFC
- Condition: Bypassing
- Location: Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-BOX BYPASS FILTER BUTTON POPPED. SCRAPPED FILTER.
